Irena Lasiecka

Professor
Department of Mathematics
University of Virginia, Charlottesville
E-mail: il2v@virginia.edu
Page: http://www.math.virginia.edu/Faculty/Lasiecka/

Fields of Interest:

Control Theory for Partial Differential Equations

Con-trollability

Stabilization

Optimal Control

Nonlinear PDE Evolutions

Long Time Behavior of PDE's and Attractors

Coupled PDE Systems with an Interface

 

Recent publications:

M. Cavalcanti, I. Lasiecka and D. Toundykov:
Wave equation with damping a_ecting only a subset of static Wentzell boundary is uniformly stable,
Transactions of AMS  (to appear).

Chueshov and I. Lasiecka:
On Global attractor for 2D Kirchhoff-Boussinesq model with supercritical nonlinearity, Communications in Partial Differential Equations  36 (2011), 67-99.

B. Kaltenbacher and I. Lasiecka:
Wellposedness and exponential decay for theWastervelt equation with inhomogenuous Dirichlet boundary data,
Progress in Nonlinear Differential Equations and Their Applications, Herbert Amann Festschrift. Springer Basel AG, vol. 60, pp. 357-387, 2011.

L. Bociu and I. Lasiecka:
Local Hadamard Well-posedness for Nonlinear Wave Equations with Supercritical Sources and Damping,
Journal Differential Equations, vol. 249, pp. 654-683, 2010.

Chueshov and I. Lasiecka:
Von Karman Evolutions,
Monograph Series, Springer Verlag, 2010.

Chueshov and I. Lasiecka:
Long-Time Behavior of Second-Order Evolution Equations with Nonlinear Damping,
Memoires of American Mathematical Society, Vol. 195, AMS, 180 pages, 2008.

V. Barbu, Z. Grujic, I. Lasiecka and A. Tuffaha,:
Smoothness of weak solutions to a nonlinear fluid-structure interaction model,
Indiana University Mathematics Journal, Vol. 57, No 3, pp. 1173-1207, 2008.

V. Barbu , I. Lasiecka and R. Triggiani:
Tangential Boundary Stabilization of Navier Stokes Equations,
Memoires of American Mathematical Society, Vol. 181, pp. 1-125, 2006.

Lasiecka:
NSF-CBMS Lecture Notes: Mathematical Control Theory of Coupled PDE's,
SIAM, Philadelphia, 242 pages, 2002.

Lasiecka and R. Triggiani:
Control Theory for Partial Differential Equations.
Enciklopedia of Mathematica, Cambridge Univesrity Press, 2000